# SDR 20000724SH004

- Difficulty date: June 24, 2000
- Submitted: July 24, 2000
- Operation: General aviation
- Aircraft: N17EA
- Make and model: Beech A36
- Aircraft serial: E3092
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Condition: Chafed
- Location: Under Aft Flrbd
- Part time: 465 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND LT RUDDER CABLE RUBBING ON EDGE OF HOLE WHERE IT PASSES THROUGH BULKHEAD UNDER AFT FLOORBOARDS.  NO DAMAGE TO CABLE.  APPEARS TO RUB ONLY WHEN RUDDER IS FULLY DEFLECTED TO EITHER SIDE.  SUBMITTER SUGGESTED INSPECTION OF ALL CABLES WHERE THEY PASS THROUGH HOLES.  (X)
